# SDR CA071026009

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CABIN BS 986.5 BEAM UPPER CAP CORRODED AT LBL24, LBL18, RBL10, RBL, RBL32, RBL28, RBL22, RBL17 REPAIRED IAW CUSTOMER EA. (TC NR 20071026009)
